Items where Author is "Dani, S. G."

Group by: Item Type | No Grouping
Number of items: 3.

Dani, S. G. and McCrudden, M. (2006) Convolution roots and embedding of probability measures on Lie groups. Advances in Mathematics. ISSN 0001-8708 (In Press)

Dani, S. G. and McCrudden, M. and Walker, S. (2003) On the embedding problem for infinitely divisible distributions on certain Lie groups with toral center. Mathematische Zeitschrift, 245 (4). pp. 781-790. ISSN 1432-1823

Dani, S. G. and McCrudden, M. (2001) A criterion for exponentiality in certain Lie groups. Journal of Algebra, 238 (1). pp. 82-98. ISSN 0021-8669

This list was generated on Wed Apr 24 01:00:45 2024 BST.